# SDR SCNA97279

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023117
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD CARGO PIT NUMBER 2 SMOKE DETECTOR DOES NOT TEST.  REMOVED AND REPLACED SMOKE DETECTOR, SYSTEM TESTED GOOD.
